# SDR ASOA95026

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120069
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 992161H111791
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL/DHN - FLT 7104 - AFTER TAKEOFF, CREW NOTICED WHITE SMOKE COMING FROM UNDER THE FIRST OFFICER'S GLARESHIELD PANEL AROUND THE ALARM CANCEL BUTTON.  THE CAPTAIN DECIDED TO RETURN TO ATL WITH EMERGENCY VEHICLES STANDING BY.  LANDING WAS MADE SAFELY WITHOUT INCIDENT, NO ASSISTANCE REQUIRED.  REMOVED AND REPLACED FIRST OFFICER'S ALARM CANCEL SWITCH.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  TAT:  20,377.6 HOURS.  (X)
